Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Excessive tiredness, body ache, low grade temperature, on asthma medicines. Advise?

35 year old female, 5 ft 8 inches, history of asthma , occupuation nurse ( home health). I have started to feel very tired, sleepy and now slight achy, neck , arms legs, stomach region. low grade temp 99.1, only med i take is albuterol inhaler . and was on prednisone for my asthma. i was also on antibiotics during the prenidsone treatment. i have completed by treatment about 3 days ago. no cough, no secreations. I have been drinking plenty of water. where should i start, need to shake this off, work on monday calls, as do with all healthcare professionals. please advise!!!!
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
There could be many causes for extreme tiredness. In your case, it could be a result of prednisolone withdrawal. I hope your asthma is well controlled because inadequately controlled asthma can also cause excessive weakness. If above issues are not the reason you should take a complete health check with special emphasis on Hb, blood sugar and thyroid tests. Consult a pulmonologist for proper control of asthma-preferrably with inhalers rather than oral steroids(prednisolone)
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor